arrow
Volume 12, Issue 1
Asymptotic Error Expansion for the Nystrom Method of Nonlinear Volterra Integral Equation of the Second Kind

Guo-Qiang Han

J. Comp. Math., 12 (1994), pp. 31-35.

Published online: 1994-12

Export citation
  • Abstract

While the numerical solution of one-dimensional Volterra integral equations of the second kind with regular kernels is well understood, there exist no systematic studies of asymptotic error expansion for the approximate solution. In this paper, we analyse the Nystrom solution of  one-dimensional nonlinear Volterra integral equation of the second kind and show that approximate solution admits an asymptotic error expansion in even powers of the step-size $h$, beginning with a term in $h^2$. So that the Richardson's extrapolation can be done. This will increase the accuracy of numerical solution greatly.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-12-31, author = {Guo-Qiang and Han and and 17617 and and Guo-Qiang Han}, title = {Asymptotic Error Expansion for the Nystrom Method of Nonlinear Volterra Integral Equation of the Second Kind}, journal = {Journal of Computational Mathematics}, year = {1994}, volume = {12}, number = {1}, pages = {31--35}, abstract = {

While the numerical solution of one-dimensional Volterra integral equations of the second kind with regular kernels is well understood, there exist no systematic studies of asymptotic error expansion for the approximate solution. In this paper, we analyse the Nystrom solution of  one-dimensional nonlinear Volterra integral equation of the second kind and show that approximate solution admits an asymptotic error expansion in even powers of the step-size $h$, beginning with a term in $h^2$. So that the Richardson's extrapolation can be done. This will increase the accuracy of numerical solution greatly.

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/10223.html} }
TY - JOUR T1 - Asymptotic Error Expansion for the Nystrom Method of Nonlinear Volterra Integral Equation of the Second Kind AU - Han , Guo-Qiang JO - Journal of Computational Mathematics VL - 1 SP - 31 EP - 35 PY - 1994 DA - 1994/12 SN - 12 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/10223.html KW - AB -

While the numerical solution of one-dimensional Volterra integral equations of the second kind with regular kernels is well understood, there exist no systematic studies of asymptotic error expansion for the approximate solution. In this paper, we analyse the Nystrom solution of  one-dimensional nonlinear Volterra integral equation of the second kind and show that approximate solution admits an asymptotic error expansion in even powers of the step-size $h$, beginning with a term in $h^2$. So that the Richardson's extrapolation can be done. This will increase the accuracy of numerical solution greatly.

Guo-Qiang Han. (1970). Asymptotic Error Expansion for the Nystrom Method of Nonlinear Volterra Integral Equation of the Second Kind. Journal of Computational Mathematics. 12 (1). 31-35. doi:
Copy to clipboard
The citation has been copied to your clipboard